# SDR UPS02439353

- Difficulty date: August 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 BULKHEAD NR 24 HOLE FOUND CRACK AT WEB SPLICE PLATE RUNNING I/B APPROX 0.09 AND O/B APPROX .125.  THE WEB SPLICE PL ATE CHANGED AS PER SB 747-53A2390.  REFER HX RS R-53-43-34884 AND UPS EO B747-5310-17499-A.
